# SDR DJFA2006364

- Difficulty date: December 18, 2006
- Submitted: December 24, 2006
- Operation: Air carrier
- Aircraft: N701LX
- Make and model: Cessna 750
- Aircraft serial: 7500114
- Engine: Allsn AE3007C
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 671307231
- Condition: Cracked
- Location: Nose Wheel Well
- Part time: 4,050 hours, 2,379 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE NOSE GEAR INSPECTION IN PHASE B3, MAINTENANCE NOTED CRACKS IN THE NOSE WHEEL WELL FRAME AT BOTH CORNERS.  MAINTENANCE FOUND THAT THE FRAME, ADJOINING SKIN, AND STRAPS WERE ALL CRACKED.  CRACKS VARIED IN SIZE WITH THE LARGEST AT JUST UNDER .25".  ALL AFFECTED PARTS WERE REPALCED BY THE CESSNA SERVICE CENTER IN ACCORDANCE WITH THE SRM.
